MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08024
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that prior to use upon opening, the plastic end of the performer introducer was noted to be split.The introducer did not come into contact with a patient as it was not used.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, drawings, manufacturing instructions, specifications, quality control, and visual inspection of the returned device was conducted during the investigation.The performer introducer and its components (10 fr dilator, 12 fr dilator, 14 fr dilator and a 0.038 inch diameter wire guide) were returned.A 1.3 centimeter (cm) lengthwise crack was noted on the connector cap.The crack penetrates through the hub.The 14 fr dilator was inserted into the introducer.The transition between the introducer and the dilator was smooth.The inner diameter of the connector cap was measured and lies within the specified limits indicating that the correct connector cap was used to build the device.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Numerous design verification and validation activities have been performed to ensure that this device meets design requirements.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation, the root cause of this event was determined to be related to package handling during shipping, manipulation of the package, or storage.Per the quality engineering risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7064198
Report Number1820334-2017-04012
Device Sequence Number1379229
Product Code DYB
UDI-Device Identifier00827002080249
UDI-Public(01)00827002080249(17)200919(10)8204989
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08024
Device Catalogue NumberRCF-14.0-38-J
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1